# SDR SWAA2025121852158

- Difficulty date: December 13, 2025
- Submitted: December 18, 2025
- Operation: Air carrier
- Aircraft: N8515X
- Make and model: Boeing 737-8H4
- Aircraft serial: 36943
- Aircraft time: 30,157 hours, 14,981 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Inoperative
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

ALL EMERGENCY LIGHTS RELATED WITH BATTERY PACK M1670 INOPERATIVE.   R & R THE BATTERY PACK M1670 IAW AMM 33-51-06-960-805, PERFORMED A GOOD OPS CHECK. OPS TESTED GOOD.
